# SDR FDEA201101120107

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810776000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, WITH REF TO EO 6-5310-7-5006A1 PART 1, PAGE 21 OF 48 STEP 79, FRAME 44 HOLE B ABOVE STRINGER 26, CRACK INDICATION FOUND.  REPAIR CARRIED OUT PER EO NR 6-5310-7-5006 A1 PART 1.  THIS REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 111.
